# SDR ABXA20140616208

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 114T2400254
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL NUTPLATE CHANNEL CORRODED AT NR 10 SLAT OTBD AUX TRACK, RT WING LOWER SPAR.  INSTALLED NEW CHANNEL PAPER BAC1493-734-2024-T42.  PO 0051497 IAW SRM 51-40-02, PAINTED IAW MM 51-21-02 & C I C IAW SOPM 20-41-05.  CORRODED L2, PN 114T2400-254, SN N/A, PART NAME NUTPLATE CHANNEL, FS & BS OC ON ACFT OSS 884, RT WING LE NR 10 SLAT.  ACFT WAS GNDED.
